Publikationen

Zeitschriftenartikel (3)

  1. Zeitschriftenartikel
    Grasmaier, M.; Haltmeier, M.; Scherzer, O.: Necessary and sufficient conditions for linear convergence of ℓ1-regularization. Communications on Pure and Applied Mathematics 64 (2), S. 161 - 182 (2010)
  2. Zeitschriftenartikel
    Gottschlich, C.; Hotz, T.; Lorenz, R.; Bernhardt, S.; Hantschel, M.; Munk, A.: Modeling the growth of fingerprints improves matching for adolescents. IEEE Transactions on Information Forensics and Security 6 (3), S. 1165 - 1169 (2010)
  3. Zeitschriftenartikel
    Huckemann, S.; Hotz, T.; Munk, A.: Intrinsic shape analysis: Geodesic principal component analysis for Riemannian manifolds modulo Lie group actions. Discussion paper with rejoinder. Statistica Sinica 20, S. 1 - 100 (2010)

Buchkapitel (2)

  1. Buchkapitel
    Munk, A.; Pricop, M.: On the self-regularization property of the EM algorithm for Poisson inverse problems. In: Statistical modelling and regression structures, S. 431 - 446. Springer, Berlin (2010)
  2. Buchkapitel
    Grasmaier, M.; Haltmeier, M.; Scherzer, O.: Sparsity in inverse geophysical problems. In: Handbook of Geomathematics. Vol. 2, S. 763 - 784. Springer, Berlin (2010)
Zur Redakteursansicht